# SDR REXA2025050600559

- Difficulty date: February 22, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670337933
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PLATE, LOWER EXTERNAL P/N: SH670-33793-3 FS.581, STGR 25L IS HEAVY CORRODED.   INSTALLED NEW SERVICEABLE JOINT PLATE (PN: SH670-33793-3) IAW CRJ-700 SRM 51-42-22-001-001-A01, AND CRJ-700 SRM 51-42-21-001-001-A01.
